# SDR CALA2018022000702

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 19,796 hours, 7,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1012857301BHW
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT BRACKET BROKEN AT SEAT 9C. REPLACED BRACKET AND LIGHT ASSY. OPS CHECKED NORMAL.
